JOURNAL BROWSE
Search
Advanced SearchSearch Tips
BROWDER'S TYPE STRONG CONVERGENCE THEOREM FOR S-NONEXPANSIVE MAPPINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
BROWDER'S TYPE STRONG CONVERGENCE THEOREM FOR S-NONEXPANSIVE MAPPINGS
Kim, Jong-Kyu; Sahu, Daya Ram; Anwar, Sajid;
  PDF(new window)
 Abstract
We prove a common fixed point theorem for S-contraction mappings without continuity. Using this result we obtain an approximating curve for S-nonexpansive mappings in a Banach space and prove Browder's type strong convergence theorem for this approximating curve. The demiclosedness principle for S-nonexpansive mappings is also established.
 Keywords
demicontinuity;R-weakly commutativity;S-contraction mapping;S-nonexpansive mapping;
 Language
English
 Cited by
1.
Some Existence and Convergence Theorems for Nonexpansive Type Mappings, International Journal of Analysis, 2013, 2013, 1  crossref(new windwow)
 References
1.
M. A. Al-Thagafi, Common fixed points and best approximation, J. Approx. Theory 85 (1996), no. 3, 318-323. crossref(new window)

2.
F. E. Browder, Convergence of approximants to fixed points of nonexpansive non-linear mappings in Banach spaces, Arch. Rational Mech. Anal. 24 (1967), 82-90.

3.
W. G. Dotson, Jr., Fixed point theorems for non-expansive mappings on star-shaped subsets of Banach spaces, J. London Math. Soc. (2) 4 (1972), 408-410. crossref(new window)

4.
G. Jungck, Coincidence and fixed points for compatible and relatively nonexpansive maps, Internat. J. Math. Math. Sci. 16 (1993), no. 1, 95-100. crossref(new window)

5.
Z. Opial, Weak convergence of the sequence of successive approximations for nonexpansive mappings, Bull. Amer. Math. Soc. 73 (1967), 591-597. crossref(new window)

6.
R. P. Pant, Common fixed points of noncommuting mappings, J. Math. Anal. Appl. 188 (1994), no. 2, 436-440. crossref(new window)

7.
S. Park, On f-nonexpansive maps, J. Korean Math. Soc. 16 (1979), no. 1, 29-38.

8.
N. Shahzad, Invariant approximations and R-subweakly commuting maps, J. Math. Anal. Appl. 257 (2001), no. 1, 39-45. crossref(new window)